Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 10:07 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 20, 2015, 10:45 PM EDT
- In force
- 38 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 126 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS51 KCTP 210207
SVRCTP
PAC071-133-210245-
/O.NEW.KCTP.SV.W.0094.150621T0207Z-150621T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 1007 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DELTA TO
NEAR WAKEFIELD TO NEAR BAY VIEW...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELTA...GAP...QUARRYVILLE...WAKEFIELD...BUCK...CHRISTIANA...
GEORGETOWN...KIRKWOOD...LITTLE BRITAIN...PEACH BOTTOM AND
SUSQUEHANNA TRAILS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
3988 7600 3982 7603 3983 7604 3976 7606
3976 7608 3973 7610 3974 7612 3972 7614
3972 7637 3973 7637
TIME...MOT...LOC 0207Z 233DEG 26KT 3976 7635 3978 7614 3963 7600
$$
EVANEGO1 follow-up statement
053
WWUS51 KCTP 210236
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1036 PM EDT SAT JUN 20 2015
PAC133-210246-
/O.CAN.KCTP.SV.W.0094.000000T0000Z-150621T0245Z/
YORK PA-
1036 PM EDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
3988 7600 3982 7603 3983 7604 3976 7606
3976 7608 3987 7623
TIME...MOT...LOC 0236Z 233DEG 26KT 3988 7615 3990 7594 3975 7580
$$
PAC071-210245-
/O.CON.KCTP.SV.W.0094.000000T0000Z-150621T0245Z/
LANCASTER PA-
1036 PM EDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...
AT 1036 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
QUARRYVILLE TO COCHRANVILLE TO NEAR KEMBLESVILLE...MOVING NORTHEAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GAP...QUARRYVILLE...BUCK...CHRISTIANA...GEORGETOWN AND KIRKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 7612 4003 7594 3996 7599 3987 7599
3988 7600 3982 7603 3983 7604 3976 7606
3976 7608 3987 7623
TIME...MOT...LOC 0236Z 233DEG 26KT 3988 7615 3990 7594 3975 7580
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:25 PM EDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 20, 4:25 PM EDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 425 PM EDT SAT JUN 20 2015 .SYNOPSIS... THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT QUITE WARM. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND RELATIVELY WEAK. MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG CHANGES. GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST. WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE AREA OF HEAVIEST RAINFALL. AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND SUNRISE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS POSSIBLE IN THE EASTERNMOST AREAS. THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE REGION. THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA. HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING ACROSS WESTERN/WEST CENTRAL PA. MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS. THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL LIFTS TO OUR EAST. COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND THUNDERSTORMS BEFORE DRIER AIR MOVES IN. MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY MID-WEEK. OUTLOOK... MON...GENERALLY VFR. TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA. WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING FOR PAZ033>036-056>059-063>066. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...DEVOIR/GARTNER AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 9:28 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 928 PM EDT SAT JUN 20 2015 PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046- 049>053-211900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 928 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE ACROSS THE REGION TONIGHT. THE HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-211900- PERRY-DAUPHIN-SCHUYLKILL-LEBANON- 928 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026-211900- HUNTINGDON- 928 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE ACROSS THE REGION TONIGHT. THE HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-064>066-211900- FRANKLIN-ADAMS-YORK-LANCASTER- 928 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>035-063-211900- SOMERSET-BEDFORD-FULTON-CUMBERLAND- 928 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Jun 20, 8:37 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 837 PM EDT SAT JUN 20 2015 PAZ059-066-210100- LANCASTER PA-LEBANON PA- 837 PM EDT SAT JUN 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER...AND LEBANON COUNTIES UNTIL 900 PM EDT... AT 837 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MANHEIM...MOVING NORTH AT 35 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SOUTH LEBANON...PLEASANT HILL AND SCHAEFFERSTOWN AROUND 850 PM EDT. AVON...SAND HILL AND LEBANON AROUND 855 PM EDT. FREDERICKSBURG AROUND 900 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS AND PENRYN. THIS INCLUDES THE FOLLOWING INTERSTATES... THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 265 TO 277. INTERSTATE 78 FROM MILE MARKERS 6 TO 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. && LAT...LON 4013 7629 4013 7648 4048 7642 4034 7619 TIME...MOT...LOC 0037Z 182DEG 32KT 4021 7638 JUNG
Special weather statement, Jun 20, 9:00 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT SAT JUN 20 2015
PAZ056-057-063>065-210130-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-PERRY PA-
900 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
ADAMS...AND PERRY COUNTIES UNTIL 930 PM EDT...
AT 859 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOILING SPRINGS...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SCHLUSSER AROUND 905 PM EDT.
CARLISLE SPRINGS AND SIDDONSBURG AROUND 910 PM EDT.
HOGESTOWN...NEW KINGSTOWN AND MECHANICSBURG AROUND 915 PM EDT.
WERTZVILLE AND SHIREMANSTOWN AROUND 920 PM EDT.
WEST FAIRVIEW...WORMLEYSBURG AND CAMP HILL AROUND 925 PM EDT.
ROCKVILLE...MARYSVILLE AND ENOLA AROUND 930 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITAL CITY
AIRPORT...FRANKLINTOWN...HEIDLERSBURG...YORK SPRINGS AND CITY ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 223 TO 243.
INTERSTATE 81 FROM MILE MARKERS 44 TO 68.
INTERSTATE 83 FROM MILE MARKERS 38 TO 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3994 7715 4017 7725 4043 7710 4027 7679
3996 7705
TIME...MOT...LOC 0059Z 216DEG 27KT 4015 7713
EVANEGOLocal storm report, Jun 20, 9:12 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/20/2015 SOMERSET PA 911 CALL CENTER
TREE DOWN ON COUNTY LINE ROAD
0532 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/20/2015 CAMBRIA PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY
0750 PM FLASH FLOOD 4 SW ALTOONA 40.47N 78.46W
06/20/2015 BLAIR PA 911 CALL CENTER
MUDSLIDE ON SUGAR RUN ROAD
0811 PM TSTM WND DMG BENDERSVILLE 39.98N 77.25W
06/20/2015 ADAMS PA 911 CALL CENTER
TREES DOWN IN MENALLEN TWP
0845 PM TSTM WND DMG MOUNT HOLLY SPRING 40.11N 77.18W
06/20/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN NEAR MOUNT HOLLY SPRING
&&
EVENT NUMBER CTP1500174 CTP1500175 CTP1500176 CTP1500178 CTP1500177
EVANEGOSpecial weather statement, Jun 20, 9:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT SAT JUN 20 2015
PAZ065-210200-
YORK PA-
924 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY UNTIL 1000 PM EDT...
AT 923 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN ROCK...MOVING NORTHEAST AT 20 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALLASTOWN...RED LION...WEIGELSTOWN...YORK...BROGUE...
CODORUS...DELTA...DOVER...GLEN
ROCK...HALLAM...JACOBUS...MANCHESTER...MOUNT WOLF...AND NEW FREEDOM.
THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 0 TO 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3985 7696 4015 7675 4006 7666 4004 7657
4005 7653 3996 7648 3990 7638 3987 7638
3985 7635 3982 7634 3978 7628 3972 7624
3972 7682
TIME...MOT...LOC 0123Z 236DEG 19KT 3979 7676
EVANEGOLocal storm report, Jun 20, 9:32 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/20/2015 SOMERSET PA 911 CALL CENTER
TREE DOWN ON COUNTY LINE ROAD
0527 PM TSTM WND DMG WESTMONT 40.32N 78.95W
06/20/2015 CAMBRIA PA 911 CALL CENTER
TREES DOWN NEAR WESTMONT
0532 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/20/2015 CAMBRIA PA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY
0540 PM TSTM WND DMG 2 E DAISYTOWN 40.32N 78.86W
06/20/2015 CAMBRIA PA 911 CALL CENTER
TREES DOWN ALONG FULMER ROAD IN CONEMAUGH TWP
0750 PM FLASH FLOOD 4 SW ALTOONA 40.47N 78.46W
06/20/2015 BLAIR PA 911 CALL CENTER
MUDSLIDE ON SUGAR RUN ROAD
0811 PM TSTM WND DMG BENDERSVILLE 39.98N 77.25W
06/20/2015 ADAMS PA 911 CALL CENTER
TREES DOWN IN MENALLEN TWP
0845 PM TSTM WND DMG MOUNT HOLLY SPRING 40.11N 77.18W
06/20/2015 CUMBERLAND PA 911 CALL CENTER
TREES DOWN NEAR MOUNT HOLLY SPRING
&&
EVENT NUMBER CTP1500174 CTP1500179 CTP1500175 CTP1500180 CTP1500176
CTP1500178 CTP1500177
EVANEGOSpecial weather statement, Jun 20, 10:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 PM EDT SAT JUN 20 2015
PAZ057-059-065-066-210245-
YORK PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
1001 PM EDT SAT JUN 20 2015
...STRONG THUNDERSTORMS WILL AFFECT YORK...DAUPHIN...LANCASTER...AND
LEBANON COUNTIES UNTIL 1045 PM EDT...
AT 1001 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR PROGRESS TO NEAR LANCASTER TO NEAR DELTA...
AND MOVING NORTHEAST AT 25 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANNVILLE...COLUMBIA...CORNWALL...EAST PETERSBURG...
ELIZABETHTOWN...EPHRATA...HERSHEY...HUMMELSTOWN...LANCASTER...
LEBANON...LITITZ...MANHEIM...MIDDLETOWN...MOUNT JOY... NEW
HOLLAND...PALMYRA...RED LION AND STEELTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 282...AND
NEAR MILE MARKER 284.
INTERSTATE 81 FROM MILE MARKERS 81 TO 87.
INTERSTATE 83 BETWEEN MILE MARKERS 25 AND 37...AND NEAR MILE MARKER
46.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4004 7672 4001 7688 4023 7686 4044 7658
4018 7601 4001 7595 3996 7599 3993 7598
3993 7600 3987 7599 3988 7600 3976 7606
3976 7608 3973 7610 3972 7647
TIME...MOT...LOC 0201Z 245DEG 22KT 4031 7687 4005 7635 3968 7635
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:00 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 60 min |
| Jun 20, 8:04 PM EDT | Special Weather Statement | CTP | Perry | 41 min |
| Jun 20, 8:06 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Jun 20, 8:24 PM EDT | Special Weather Statement | CTP | Dauphin | 36 min |
| Jun 20, 8:34 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 56 min |
| Jun 20, 8:37 PM EDT | Special Weather Statement | CTP | Lebanon | 23 min |
| Jun 20, 8:54 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 2 hr |
| Jun 20, 9:00 PM EDT | Special Weather Statement | CTP | Cumberland | 30 min |
| Jun 20, 9:17 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, York | 43 min |
| Jun 20, 9:24 PM EDT | Special Weather Statement | CTP | York | 36 min |
| Jun 20, 10:01 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 119 min |
| Jun 20, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 44 min |
| Jun 20, 10:16 PM EDT | Areal Flood Advisory | CTP | Lancaster | 119 min |
| Jun 20, 10:51 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jun 21, 1:12 AM EDT | Areal Flood Advisory | CTP | Lycoming, Northumberland, Sullivan, Union | 3 hr |
| Jun 21, 1:39 AM EDT | River Flood Warning | CTP | Cumberland, York | 17 hr |
| Jun 21, 12:12 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 48 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.